2019
Том 71
№ 11

All Issues

Nguen Byong

Articles: 10
Article (English)

Tikhonov regularization method for a system of equilibrium problems in Banach spaces

Dang Thi Hai Ha, Nguen Byong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 8. - pp. 1098-1105

The purpose of this paper is to investigate the Tikhonov regularization method for solving a system of ill-posed equilibrium problems in Banach spaces with a posteriori regularization-parameter choice. An application to convex minimization problems with coupled constraints is also given.

Brief Communications (English)

Regularization inertial proximal point algorithm for unconstrained vector convex optimization problems

Nguen Byong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 9. - pp. 1275–1281

The purpose of this paper is to investigate an iterative regularization method of proximal point type for solving ill posed vector convex optimization problems in Hilbert spaces. Applications to the convex feasibility problems and the problem of common fixed points for nonexpansive potential mappings are also given.

Brief Communications (Ukrainian)

Newton-Kantorovich Iterative Regularization for Nonlinear Ill-Posed Equations Involving Accretive Operators

Nguen Byong, Vu Quang Hung

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 2. - pp. 271–276

The Newton-Kantorovich iterative regularization for nonlinear ill-posed equations involving monotone operators in Hilbert spaces is developed for the case of accretive operators in Banach spaces. An estimate for the convergence rates of the method is established.

Brief Communications (English)

Discrepancy Principle and Convergence Rates in Regularization of Monotone Ill-Posed Problems

Nguen Byong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 7. - pp. 991-997

The convergence rates of the regularized solution as well as its Galerkin approximations for nonlinear monotone ill-posed problems in a Banach space are established on the basis of the choice of a regularization parameter by the Morozov discrepancy principle.

Article (English)

Convergence rates in regularization for the case of monotone perturbations

Nguen Byong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 2. - pp. 249-256

Convergence rates are justified for regularized solutions of a Hammerstein operator equation of the form x + F 2 F 1(x) = f in the Banach space with monotone perturbations f 2 h and f 1 h .

Article (English)

Convergence rates and finite-dimensional approximation for a class of ill-posed variational inequalities

Nguen Byong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 5. - pp. 629–637

The purpose of this paper is to investigate an operator version of Tikhonov regularization for a class of ill-posed variational inequalities under arbitrary perturbation operators. Aspects of convergence rate and finite-dimensional approximations are considered. An example in the theory of generalized eigenvectors is given for illustration.

Article (Ukrainian)

The regularization of variational inequalities and a general approximation scheme for regularized solutions in Banach spaces

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1273–1276

Article (Ukrainian)

Optimal control of a class of nonlinear equations in Banach space

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 539–541

Article (Russian)

An optimization problem

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 793–796

Article (Ukrainian)

Approximate solutions of Hammerstein's equation in Banach space

Nguen Byong

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 186 – 191